Daily migraines, taking abortive medications

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ClemG
New Member


Date Joined Mar 2011
Total Posts : 1
   Posted 3/26/2011 3:14 PM (GMT -6)   
I've had migraines consistently for about 5-6 yrs. In the past three months, I have had a migraine almost every day(varying severity). Usually consists of a sharp pain in the back of my head, sometimes right, sometimes left- more often left; sometimes is a sharp "brainfreeze" pain behind my eye. I have tried multiple triptans, Midrin, Dihydroergotamine, OTC painkillers, Fioricet, and now the only thing that works is low dose Ultracet (37.5 mg tramadol w/ acetaminophen). I can usually get by with taking half of a tablet of the 37.5 every 4-6 hours while I have the headache. I'm frustrated though because I feel that I have been taking Tramadol every day for three months, even if only half a tablet. I doubt the possibility of rebound headaches with such a small dose. I try not to take any meds, but after a couple hours it's too painful and I have to take something.

I'm on 400 mg of vitamin B2(Riboflavin) daily for prevention of migraines (although not really sure how much that is helping anymore). I've tried Topamax, Propranolol, and Elavil. I also had a MRI/MRA performed a few years back and everything was normal.

I'm at my wits' end, I feel as though I'm popping pill(s) daily...but I can't work with a migraine either, so what do I do?
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, June 21, 2018 8:29 AM (GMT -6)
There are a total of 2,974,013 posts in 326,152 threads.
View Active Threads


Who's Online
This forum has 161226 registered members. Please welcome our newest member, Cynpurr72P.
425 Guest(s), 5 Registered Member(s) are currently online.  Details
California Dreamer, GoBucks, torontolyme, springsjean, valli1234